RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kisielowski, Marcin Pawel

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:41
Abstract pages:178
Full texts:45
References:41
E-mail:

http://www.mathnet.ru/eng/person76756
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. M. P. Kisielowski, “New Faddeev–Niemi-type variables for the static Yang–Mills theory”, TMF, 176:2 (2013),  222–253  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 176:2 (2013), 1016–1043  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019